zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the existence and stability of a unique almost periodic solution of Schoener’s competition model with pure-delays and impulsive effects. (English) Zbl 1256.34074
The authors consider a 2D Schoener’s competition system with pure-delays, bounded almost periodic coefficients and impulsive effects. By using the results of [{\it Y. Nakata} and {\it Y. Muroya}, Nonlinear Anal., Real World Appl. 11, No. 1, 528--534 (2010; Zbl 1186.34119)] and a Lyapunov functional, they present a theorem on permanence, and an existence result about a unique uniformly asymptotically stable positive almost periodic solution.

MSC:
34K60Qualitative investigation and simulation of models
92D25Population dynamics (general)
34K14Almost and pseudo-periodic solutions of functional differential equations
34K25Asymptotic theory of functional-differential equations
34K20Stability theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Lu, Z. H.; Chen, L. S.: Analysis on a periodic schoener model, Acta math sci 12, No. Suppl, 105-109 (1992)
[2] Yuan, C. D.; Wang, C. H.: Permanence and periodic solutions of the nonautonomous schoener’s competing system with diffusion, Biomathematics 1, No. 2, 17-20 (1997)
[3] Zhang, L. J.; Huo, H. F.; Chen, J. F.: Asymptotic behavior of the nonautonomous competing system with feedback controls, J biomath 16, No. 4, 405-410 (2001) · Zbl 1057.93505
[4] Liu, Q. M.; Xu, R.: Periodic solutions of schoener’s competitive model with delays, J biomath 19, No. 4, 385-394 (2004) · Zbl 1115.92054
[5] Xiang, H.; Yan, K. M.; Wang, B. Y.: Positive periodic solutions for discrete schoener’s competitive model, J Lanzhou univ technol 31, No. 5, 125-128 (2005) · Zbl 1089.39501
[6] Liu, Q. M.; Xu, R.; Wang, W. G.: Global asymptotic stability of schoener’s competitive model with delays, J biomath 21, No. 1, 147-152 (2006) · Zbl 1127.92311
[7] Li XP, Yang WS. Permanence of a discrete n-species Schoener competition system with time delays and feedback controls. Adv Differ Equations 2009; 2009. Article ID 515706, 10 p. · Zbl 1175.93090 · doi:10.1155/2009/515706
[8] Wu, L. P.; Chen, F. D.; Li, Z.: Permanence and global attractivity of a discrete schoener’s competition model with delays, Math comput model 49, 1607-1617 (2009) · Zbl 1165.39302 · doi:10.1016/j.mcm.2008.06.004
[9] Bainov, D. D.; Simeonov, P. S.: Impulsive differential equations: periodic solutions and applications, (1993) · Zbl 0815.34001
[10] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[11] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[12] Jin, Z.; Han, M. A.; Li, G. H.: The persistence in a Lotka -- Volterra competition systems with impulsive, Chaos solitons fract 24, 1105-1117 (2005) · Zbl 1081.34045 · doi:10.1016/j.chaos.2004.09.065
[13] Stamova, Ivanka M.; Stamov, Gani Tr.: Asymptotic stability of impulsive neural networks with time-varying delay, Int J math manuscr 1, No. 1, 158-168 (2007) · Zbl 1136.34332
[14] Li, Y. K.; Zhang, T. W.: Existence of almost periodic solutions for Hopfield neural networks with continuously distributed delays and impulses, Electron J differ eqn 2009, No. 152, 1-8 (2009) · Zbl 1186.34094 · http://ejde.math.txstate.edu/Volumes/2009/152/abstr.html
[15] Li, Y. K.; Zhang, T. W.: Global exponential stability of fuzzy interval delayed neural networks with impulses on time scales, Int J neural syst 19, No. 6, 449-456 (2009)
[16] Zhou, J. W.; Li, Y. K.: Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Nonlinear anal 71, 2856-2865 (2009) · Zbl 1175.34035 · doi:10.1016/j.na.2009.01.140
[17] Li, Y. K.; Zhang, T. W.: Existence and uniqueness of anti-periodic solution for a kind of forced Rayleigh equation with state dependent delay and impulses, Commun nonlinear sci numer simul 15, 4076-4083 (2010) · Zbl 1222.34096 · doi:10.1016/j.cnsns.2010.01.023
[18] Li, Y. K.; Zhang, T. W.; Xing, Z. W.: The existence of nonzero almost periodic solution for Cohen -- Grossberg neural networks with continuously distributed delays and impulses, Neurocomputing 73, 3105-3113 (2010)
[19] Nakata, Y.; Muroya, Y.: Permanence for nonautonomous Lotka -- Volterra cooperative systems with delays, Nonlinear anal: RWA 11, 528-534 (2010) · Zbl 1186.34119 · doi:10.1016/j.nonrwa.2009.01.002
[20] Zheng, Z. X.: Theory of functional differential equations, (1994)
[21] He, C. Y.: Almost periodic differential equations, (1992)
[22] Samoilenko, A. M.; Perestyuk, N. A.: Differential equations with impulse effect, (1995) · Zbl 0837.34003